# SDR TIPR200736002

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 76,241 hours, 18,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1356-1359
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SKIN CORRODED AT FS 1356 TO FS 1359 STRINGER 39L TO STRINGER 38L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH B767-200 SRM 53-00-01.  ORIGINAL MATERIAL THICKNESS IS .105 MATERIAL REMAINING .057 MATERIAL REMOVED .048.  FABRICATED AND INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH B767-200 SRM 53-00-01.  UT GAUGE TOOL T8225I.
